International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 29 |Article ID 319457 | 5 pages | https://doi.org/10.1155/S0161171202007147

On the continuity of principal eigenvalues for boundary value problems with indefinite weight function with respect to radius of balls in N

Received19 Mar 2001

Abstract

We investigate the continuity of principal eigenvalues (i.e., eigenvalues corresponding to positive eigenfunctions) for the boundary value problem Δu(x)=λg(x)u(x), xBR(0);u(x)=0, |x|=R, where BR(0) is a ball in N, and g is a smooth function, and we show that λ1+(R) and λ1(R) are continuous functions of R.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

52 Views | 284 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.